# SDR SWAA002152

- Difficulty date: October 26, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 43,163 hours, 36,977 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 2 L/E SLAT, 6 CRACK, AT LOWER T/E SKIN, O/B OF THE O/B ACTUATOR STOP.  REPAIRED SKIN PER SRM.
